MAUDE Adverse Event Report: STERIS CORPORATION STERIS; SURGICAL TABLE

STERIS CORPORATION STERIS; SURGICAL TABLE
Model Number 5095 SURGICAL TABLE
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that while transferring a patient to a bed, their 5095 surgical table began to slide.No report of injury or procedure delay.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the 5095 surgical table and confirmed that the table was operating to specification.No issues were noted with the function and operation, and the reported event was unable to be duplicated.No repairs were required and the table was returned to service.Based on the evaluation results, an exact cause of the reported event could not be determined; however, the event may have been caused by the user facility personnel unlocking the floor locks.The 5095 general surgical table operator manual states, "important user information - positioning patient on table: 1.Always check patient stability when patient is positioned.2.Do not place patient on this surgical table unless floor locks are engaged.3.Use extreme care when transferring patients to or from table." the technician counseled user facility personnel on the proper use and operation of the 5095 surgical table, specifically on proper patient transfer practices.No additional issues have been reported.

Brand Name
STERIS
Common Device Name
SURGICAL TABLE
Manufacturer (Section D)
STERIS CORPORATION
2720 gunter park drive east
montgomery 36109
Manufacturer (Section G)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key23783892
Report Number1043572-2025-00111
Device Sequence Number5128787
Product Code FQO
UDI-Device Identifier00724995195649
UDI-Public(01)00724995195649(11)240521
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number5095 SURGICAL TABLE
Device Catalogue NumberST015211002
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2025
Initial Report FDA Received Date12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/21/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown